# SDR DXTA2018050100896

- Difficulty date: April 29, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N233QS
- Make and model: Amd FALCON2000EX
- Aircraft serial: 091
- Aircraft time: 9,097 hours, 5,232 cycles
- Engine: Pwc PW308C
- Engine time: 7,959 hours, 4,624 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

THREE HOURS AND TWENTY MINUTES INTO FLIGHT AT FL430, LEFT ENGINE N1 ROLLED BACK TO 60% WITH RAPID POPPING SOUND.  ITT ROSE APPROX 50C. START WAS DISPLAYED. EPISODE LASTED 10 -15 SECONDS. REST OF FLIGHT WAS FLOWN AT FL400 WITH NO FURTHER ISSUES.   REMOVED AND REPLACED THE LT ENGINE.
